My son has ADHD and the Doctor keeps changing his meds..I think the newest one is too strong but Im not sure since today is the first day of him taking it. Does anyone have any advice on when I should know?

MOST HELPFUL POSTS

Sherri - posted on 12/03/2012

9,593

15

391

Those are very common side effects. You need to make sure he eats breakfast before meds. he most likely won't eat much during the day but once meds wear off at night he will be ravenous.



As far as sleeping the only thing that has worked for us is to give a 5mg melatonin an hour before bed and they are out like a light. It is all natural and can be found in the vitamin section of any CVS, Rite Aid, Walgreens etc.

5 Comments

View replies by

Amanda - posted on 12/03/2012

4

0

0

me and the hubs take melatonin but I wasnt sure if it was safe for children...thanks

Amanda - posted on 12/03/2012

4

0

0

thanks thats good to know...bless his heart hes having trouble eating and sleeping.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms